# SDR SWAA2021022550549

- Difficulty date: February 22, 2021
- Submitted: February 25, 2021
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 64,487 hours, 37,970 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAPS WOULD NOT EXTEND NORMALLY AND AFTER RUNNING CHECKLIST OBSERVED SLIGHT ASSEMETRY BETWEEN LEFT AND RIGHT FLAP NEEDLES. REACCOMPLISHED FLAP ASSEMBLY CHECK LIST / PERFORM FIM 27-51 TASK 822, FOUND C/B ON P62 PANEL A12 OPEN. CLOSED C/B P62 A12. PERFORMED FIM 27-51 TASK 801, NO FAULTS. FAULT HISTORY SHOWS FAULTS 27-53280 AS INTERMITTENT INACTIVE. CYCLED FLAPS, OPS NORMAL
